PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 57 | 3 | 231-241
Tytuł artykułu

Second order semilinear Volterra integrodifferential equation in Banach space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By using the theory of strongly continuous cosine families of linear operators in Banach space the existence of solutions of some semilinear second order Volterra integrodifferential equations in Banach spaces is proved. The results are applied to some integro-partial differential equations.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
57
Numer
3
Strony
231-241
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-06-05
poprawiono
1992-02-15
Twórcy
autor
  • Institute of Mathematics, Technical University of Cracow, Warszawska 24, 31-155 Kraków Poland
Bibliografia
  • [1] J. Bochenek, An abstract nonlinear second order differential equation, Ann. Polon. Math. 54 (1991), 155-166.
  • [2] H. O. Fattorini, Ordinary differential equation in linear topological spaces, I, J. Differential Equations 5 (1968), 72-105.
  • [3] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966.
  • [4] C. Travis and G. Webb, An abstract second order semilinear Volterra integrodifferential equation, SIAM J. Math. Anal. 10 (1979), 412-424.
  • [5] C. Travis and G. Webb, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hungar. 32 (1978), 75-96.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv57z3p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.